Skip navigation

On a modified diffusion model for noise removal

On a modified diffusion model for noise removal

Liu, X.Y., Lai, C.-H. ORCID: 0000-0002-7558-6398, Pericleous, K.A. ORCID: 0000-0002-7426-9999 and Wang, M.Q. (2012) On a modified diffusion model for noise removal. Journal of Algorithms & Computational Technology, 6 (1). pp. 35-58. ISSN 1748-3018 (doi:https://doi.org/10.1260/1748-3018.6.1.35)

Full text not available from this repository.

Abstract

The anisotropic diffusion model plays an important role on image denoising and some other applications, such as image enhancement, image inpainting. In this paper, drawbacks of the anisotropic diffusion model and the fourth-order PDE model are discussed and examined. In order to compensate these drawbacks, two modified diffusion models are proposed and numerical results show that the modified models produce better results by checking against the PSNR and two other metrics.

Item Type: Article
Uncontrolled Keywords: anisotropic diffusion model, image denoising, image enhancement, image inpainting, fourth-order PDE model
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Faculty / Department / Research Group: Faculty of Architecture, Computing & Humanities
Related URLs:
Last Modified: 02 Mar 2019 15:52
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
Selected for GREAT 2019: None
URI: http://gala.gre.ac.uk/id/eprint/8184

Actions (login required)

View Item View Item